# SDR FDEA202202220610

- Difficulty date: February 22, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Unknown
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND UNDOCUMENTED DOUBLER REPAIR AT DOOR 4R INNER SKIN ADJACENT TO STR 10R PERFORMED DVI PER SRM 51-10-08 AND EVALUATED I.A.W EA F-5210-T0367359 AND NO DAMAGE   OR   DEVIATIONS NOTED     THIS IS A MAJOR REPAIR
